MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC ROM PLUS RUPTURE OF MEMBRANES TEST

CLINICAL INNOVATIONS, LLC ROM PLUS RUPTURE OF MEMBRANES TEST
Model Number ROM-5025
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Immunoassay tests are designed to be a tool for the clinician to use in conjunction with a patient assessment.Some things that could contribute to a false positive result or to the test result in this patient are listed below: · clinicians not following the ifu's obtaining the sample or performing the test.· patient could have ruptured a forebag causing the test to be positive.· high fluid leak of amniotic membranes.· very small leak of amniotic fluid, and the membranes resealed.Clinical innovations will continue to investigate this event and follow up if any other information is obtained.
 
Event or Problem Description
Patient had a positive when the rom plus test was used.The patient was induced and ultimately taken for a c-section.During the c-section the physician had to rupture the membranes.The baby was taken to the nicu due to issue from being premature.

Brand Name
ROM PLUS RUPTURE OF MEMBRANES TEST
Common Device Name
RUPTURE OF MEMBRANES TEST
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
MDR Report Key7437905
Report Number1722684-2018-00005
Device Sequence Number16430873
Product Code NQM
UDI-Device Identifier00814247020437
UDI-Public00814247020437
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Expiration Date09/30/2020
Device Model NumberROM-5025
Device Lot Number171749
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;